The createnine level of my mother increased in a couple of months from 1.1 to 1.4. We saw a doctor on Monday and he informed us that this means that her kidney function is 39 % since she is an elderly. He made some kind of a calculation. He did also an US and discovered that the size of both kidneys has shrunk and that there are stones in the left kidney. He claimed that maltreated diabetes was the cause.
So, he prescribed her a long list of medicines for high blood pressure and diabetes. As for the kidneys, she was put on ketosteril 2 tabs x 2 and fubexostat for hyperucemia. Since she is an elderly, she feels very nauseated and her two sides started to hurt severely. She's staring now to feel sick though she was not before. What is really bothering her is the nausea. Is there anything she can do to alleviate this feeling?
I'm a Crohn's patient and when I first started Imuran, I was very nauseated all the time and then fellows here at HW advised me to take the dose before bedtime. I told my GI, he approved of it and here I am on Imuran for almost 3 years. Is there something she can do to reduce the nausea feeling she's suffering from?
GERD, gastritis, ileitis, chronic proctitis, IBS and persistent mouth ulcers and fissures
Current meds: Pentasa sachets 3 g, Pentasa supp 1g, Entocort 3 mg, Rifaximin 550 x2, Nexium 40 x 2, , Imuran 175 mg, Baclofen 10 mg x3, Famotidine 40 mg x 2,Gaviscon 1 x 4, Calcium and magnesium supplement, multivitamin, B shots
Pred 40 mg from Oct. 2010 till Jan.2012
Failed:Azathioprine (generic), Methotrex